Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 191, NWS Louisville, KY

June 26, 2015Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2015, 1:28 AM EDT for Meade County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2015, 1:28 AM EDT (05:28 UTC)
Expired
Jun 26, 2015, 2:00 AM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Meade County, KY

The radar

The Louisville radar (KLVX), 24 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 5:53 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1734 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:54 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 25, 9:54 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 PM EDT Thu Jun 25 2015

...Mesoscale Forecast Update...
Issued at 952 PM EDT Thursday June 25 2015

We're losing the pure surface based environment with the loss of
heating this evening, however plenty of instability (elevated) will
hang around through the overnight hours. Still seeing isolated
storms develop along the boundary, however best forcing still
appears to be NW of the CWA where complex of storms is ongoing
across central MO/southern IL. Still expect coverage of storms to
increase, however think threats will be limited to some
marginally hail from elevated storms and perhaps some strong
gusty winds if complex upstream is able to organize more. Will
keep the Severe Watch going for a bit longer, but may look to
cancel early if things do not materialize over the next hour or
two. Updated products are out.

Previous Update...
Issued at 821 PM EDT Thursday Jun 25 2015

...Isolated Severe Threat Continues this Evening...

A second Severe Thunderstorm Watch (#356) was added across our SE
due to ongoing strong/marginally severe storms, and potential for
developing upstream convection to move into this region. Overall,
there a 2 separate T-storm watches that bisect the center of our
CWA, roughly along a quasi-stationary boundary that will eventually
act as a warm front. The western watch box is in effect until 05Z
and the eastern until 06Z.

Focus will gradually shift back to our West and NW through the later
evening hours as development upstream gradually fills in. Latest
surface moisture convergence data shows pooling along this boundary
that stretches roughly from St. Louis, ESE across the center of our
CWA. Atmosphere should remain strongly unstable (3000-4000 J/KG
MLCAPE) with marginal effective bulk shear values (25-35 knots)
through the evening hours, so expect main storm mode to vary between
and pulse and small organized clusters. However, do think severe
threat will diminish somewhat over the next few hours as a subtle
stable layer develops near the surface with the loss of heating. Did
want to mention a subtle uptick in the LLJ is expect later this
evening which may do little more than help increase coverage, as
overall bulk shear values should still stay marginal.

Did want to mention our biggest threat/strongest storms will occur
across our NW CWA where slightly more favorable speed and
directional shear could support a brief rotating storm or two.
Otherwise, main threats will continue to be isolated damaging winds
and large hail, along with excessive CG lightning and brief heavy
rain.

.SHORT TERM (Now through Friday Night)...
Issued at 315 PM EDT Thu Jun 25 2015

...Multiple rounds of storms expected with severe potential this
evening and again Fri evening...

Complex forecast with limited confidence as multiple convective
complexes are likely to affect the Ohio Valley through Friday night.
Earlier MCS pushed an outflow boundary as far south as the Bluegrass
Parkway by late morning, but SW flow has largely washed out that
boundary. Clouds thinned quickly enough over west-central Kentucky
that the atmosphere has recovered fairly well, and at 18Z moisture
convergence, dewpoint gradient, and even a weak pressure trof
suggest that the effective boundary is very near Interstate 64.
However, AMDAR soundings show a weakening but still strong inversion
between 900-800 mb so there is no convection yet.

As we progress into the evening, the inversion should finally weaken
enough to fire convection by 21-22Z. Mid-level winds near 40 kt will
provide decent speed shear for this time of the summer, so the main
threat will be damaging winds. However, all severe weather modes
remain in play. Southward extent of precip chances and strong/severe
threat may be a bit conservative yet, but the greatest potential for
severe weather is in north central Kentucky.

This convection should diminish by around midnight, perhaps even
sooner if cold pool processes take over. Another MCS will dive at us
from the northwest, and should be arriving to find a less favorable
environment by daybreak Fri.

Look for another lull either side of midday Fri as low-level inflow
weakens. Renewed severe threat develops in the heat of the
afternoon. Likely/categorical POPs Fri afternoon into Fri evening as
the cold front pushes through. Poorly defined surface low will ride
ENE along the front late Friday, and if a tighter closed low can
interact with the boundary and juicy atmosphere, SVR wind/hail
potential is decent and there will even be a non-zero tornado
potential. Tricky max temp forecast as it is dependent on how much
daytime convection develops. Will continue to ride just above climo
in the upper 80s most spots.

.LONG TERM (Saturday through Thursday)...
Issued at 315 PM EDT Thu Jun 25 2015

Saturday...

Cold front will be exiting our CWA to the east on Saturday morning,
and amplified trough will be firmly established over the eastern
CONUS. Expect lingering scattered showers and perhaps a rumble of
thunder mainly east of I-65 with steep low and mid lapse rates, and
what looks to be another shortwave embedded within the parent
trough. Freezing levels will be quite low by Sat evening, so can't
rule out some very small hail with any iso to widely scattered
(20-30% coverage) shower. Highs will struggle under this much cooler
airmass as temps only top out in the low and mid 70s east to mid and
perhaps upper 70s west.

Saturday Night through Sunday Evening...

Surface high becomes more established Saturday night, with dry NW
flow aloft in place. With dew points falling well into the 50s and
decent radiational cooling conditions, below normal temperatures are
in store. Expect most readings in the mid and upper 50s. Dry weather
continues Sunday under the same pattern with warmer highs mostly in
the 75 to 80 range.

Early Monday Morning through Tuesday Night...

As we move into the new work week, NW flow aloft looks to dominate
the pattern as several disturbances move through the flow. This will
keep an active period of showers and t-storms with reinforcing shots
of cooler air each time. The first of these waves will dig across
the upper Midwest and into the lower Great Lakes by Monday
afternoon. Scattered showers and storms ahead of the associated
surface low and cold front could arrive as early as the pre-dawn
hours across southern IN on Monday. Scattered coverage is then
expected to work SE across the CWA ahead of the front through the
day. Isolated to widely scattered activity will linger into the late
evening mainly across the southern CWA. Highs around 80 and lows in
the 60s are expected.

Main trough axis should be working eastward on Tuesday with main
focus for continue Iso to Sct coverage focused across our SE CWA.
Expect mostly dry Tuesday night. Temps will be a bit warmer in the
upper 70s and low 80s Tuesday with slightly milder lows Tuesday
night in the mid 60s.

Wednesday through Thursday...

Upper flow becomes more zonal through mid week supporting a
moderation of temperatures back more solidly into the 80s.
Precipitation chance confidence is quite low as timing of individual
perturbations and the placement of a boundary nearly parallel to the
upper flow will be key during this time. Will keep mention in the
chance range (30-50%).

&&

.AVIATION (00Z TAF Update)...
Issued at 745 PM EDT Thu Jun 25 2015

Ongoing storms have developed along residual outflow and most
coverage should remain between all the TAF sites through the early
evening hours. Will stay VFR during this time with steady SW winds.

Will watch upstream as developing convection slowly fills in and
moves toward the TAF sites through the overnight hours. Confidence
is low on strength when the storms arrive, however hi res models and
antecedent environment support including a tempo mention of MVFR
visibilities. Gusty winds may also occur with storm passage. Will
adjust/amend timing at SDF/LEX as needed but right now think the
best timing at SDF will be between 04-08 z and between 06-10z at
LEX. BWG should stay far enough south.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Mesoscale......BJS
Short Term.....RAS
Long Term......BJS
Aviation.......BJS
Hazardous weather outlook, Jun 25, 7:52 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT THU JUN 25 2015

INZ078-079-KYZ031>037-040>043-049-061-062-070>075-081-082-270000-
SCOTT IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-
FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-CLARK KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER...
MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...BURKESVILLE...ALBANY
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...NOW THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS
COULD PRODUCE STRONG WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ038-039-045>048-053>057-063>067-076>078-270000-
SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-METCALFE KY-ADAIR KY-
RUSSELL KY-
INCLUDING THE CITIES OF...TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...EDMONTON...COLUMBIA...
JAMESTOWN
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...NOW THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS
COULD PRODUCE LOCALLY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR
HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089>092-KYZ023>030-270000-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-
FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-
GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...
HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 1 AM EDT /MIDNIGHT
CDT/ FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING.
THE STRONGEST STORMS COULD PRODUCE STRONG TO LOCALLY DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR
HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS

In the hours before

Local storm report, Jun 25, 11:27 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1127 PM EDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     5 N HARDINSBURG         37.85N 86.45W
06/25/2015                   BRECKINRIDGE       KY   AMATEUR RADIO

            DAMAGE TO CARPORT AND MINOR ROOF DAMAGE.
            ESTIMATED WINDS 70MPH.

&&

MED
Special weather statement, Jun 25, 11:29 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 PM EDT THU JUN 25 2015

INZ077-078-090>092-KYZ030-031-260500-
CLARK IN-FLOYD IN-HARRISON IN-JEFFERSON KY-OLDHAM KY-SCOTT
IN-WASHINGTON IN-
1129 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 30 TO 40 MPH WINDS...

AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SALEM TO 9 MILES NORTHWEST OF NEW ALBANY TO 8 MILES SOUTHWEST OF NEW
ALBANY...AND MOVING SOUTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

  MAINLY RURAL AREAS OF CLARK...EASTERN HARRISON...EASTERN
  WASHINGTON...FLOYD...JEFFERSON...SOUTHWESTERN SCOTT AND WESTERN
  OLDHAM COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3856 8551 3826 8551 3808 8564 3808 8570
      3822 8607 3845 8602 3871 8610
TIME...MOT...LOC 0329Z 299DEG 17KT 3864 8600 3840 8590
          3824 8595

ZT
Special weather statement, Jun 25, 11:58 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT THU JUN 25 2015

INZ090-091-260445-
FLOYD IN-HARRISON IN-
1158 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...

AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CORYDON...AND MOVING SOUTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CORYDON...
  NEW MIDDLETOWN AND BRECKENRIDGE...
  DOGWOOD AND LANESVILLE...
  SEVEN SPRINGS...
  ELIZABETH AND LOTTICK CORNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3821 8587 3817 8591 3803 8604 3820 8631
      3821 8629 3822 8629 3822 8628 3824 8628
      3831 8623
TIME...MOT...LOC 0359Z 296DEG 26KT 3821 8616

ZT
Local storm report, Jun 26, 12:22 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1222 AM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             CORYDON                 38.21N 86.13W
06/26/2015  E0.75 INCH       HARRISON           IN   BROADCAST MEDIA

&&

MED
Special weather statement, Jun 26, 12:40 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1240 AM EDT FRI JUN 26 2015

INZ076>079-083-084-089>092-KYZ025-030>032-260545-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...BRANDENBURG...LOUISVILLE...LA GRANGE...BEDFORD
1240 AM EDT FRI JUN 26 2015 /1140 PM CDT THU JUN 25 2015/

...STRONG THUNDERSTORMS MOVING ACROSS AREA...

STRONG THUNDERSTORMS PRODUCING VERY INTENSE LIGHTNING...TORRENTIAL
RAINFALL...AND GUSTY WINDS WILL CONTINUE ACROSS SOUTHERN INDIANA
AND NORTHERN KENTUCKY THROUGH THE OVERNIGHT HOURS. SOME SMALL
HAIL IS ALSO POSSIBLE.

ZT
Local storm report, Jun 26, 1:25 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
125 AM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     HAIL             BATTLETOWN              38.07N 86.30W
06/26/2015  E0.75 INCH       MEADE              KY   TRAINED SPOTTER

            PENNY SIZE HAIL AND ESTIMATED 45-50MPH WINDS

&&

MED

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:10 PM EDTSpecial Weather StatementLMKBreckinridge45 min
Jun 25, 9:19 PM EDTSpecial Weather StatementLMKBreckinridge31 min
Jun 25, 9:26 PM EDTSevere Thunderstorm WarningLMKBreckinridge29 min
Jun 25, 9:38 PM EDTSpecial Weather StatementLMKLarue32 min
Jun 25, 11:29 PM EDTSpecial Weather StatementLMKJefferson91 min
Jun 26, 12:39 AM EDTAreal Flood AdvisoryLMKBullitt, Jefferson, Spencer3 hr
Jun 26, 12:50 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade30 min
Jun 26, 12:54 AM EDTFlash Flood WatchLMKAdair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 32 more25 hr
Jun 26, 1:02 AM EDTFlash Flood WarningLMKBreckinridge, Bullitt, Jefferson, Meade, Spencer3 hr
Jun 26, 1:43 AM EDTAreal Flood AdvisoryLMKBullitt, Hardin, Meade, Nelson, Spencer, Washington2 hr
Jun 26, 1:53 AM EDTSpecial Weather StatementLMKHardin, Larue27 min
Jun 26, 2:06 AM EDTSevere Thunderstorm WarningLMKHardin, Hart, Larue29 min
Jun 26, 2:35 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Larue, Marion, Taylor30 min
Jun 26, 2:57 AM EDTFlash Flood WarningLMKGarrard, Jessamine, Madison2 hr
Jun 26, 3:06 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Russell29 min
Jun 26, 4:26 AM EDTSpecial Weather StatementLMKBarren, Metcalfe29 min
Jun 26, 5:02 AM EDTSpecial Weather StatementLMKRussell43 min
Jun 26, 1:41 PM EDTSpecial Weather StatementLMKSimpson29 min
Jun 26, 2:18 PM EDTSpecial Weather StatementLMKWarren32 min
Jun 26, 2:43 PM EDTSpecial Weather StatementLMKButler47 min
Jun 26, 3:01 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren29 min
Jun 26, 3:04 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Warren31 min
Jun 26, 3:13 PM EDTSevere Thunderstorm WarningLMKOhio32 min
Jun 26, 3:30 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren30 min
Jun 26, 3:32 PM EDTSpecial Weather StatementLMKWarren28 min
Jun 26, 3:41 PM EDTSevere Thunderstorm WarningLMKOhio29 min
Jun 26, 3:46 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren29 min
Jun 26, 3:59 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin, Hart31 min
Jun 26, 3:59 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio31 min
Jun 26, 4:01 PM EDTTornado WarningLMKBarren, Hart, Metcalfe29 min
Jun 26, 4:06 PM EDTSpecial Weather StatementLMKWarren29 min
Jun 26, 4:09 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Ohio31 min
Jun 26, 4:11 PM EDTAreal Flood AdvisoryLMKBarren, Edmonson, Logan, Warren3 hr
Jun 26, 4:12 PM EDTSevere Thunderstorm WarningLMKEdmonson, Warren28 min
Jun 26, 4:30 PM EDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe30 min
Jun 26, 4:31 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade29 min
Jun 26, 4:33 PM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Metcalfe, Russell47 min
Jun 26, 4:36 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade29 min
Jun 26, 4:40 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Warren23 min
Jun 26, 4:42 PM EDTSevere Thunderstorm WarningLMKRussell28 min
Jun 26, 4:48 PM EDTSpecial Weather StatementLMKLogan32 min
Jun 26, 4:53 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Metcalfe42 min
Jun 26, 4:58 PM EDTSpecial Weather StatementLMKMeade32 min
Jun 26, 5:01 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade29 min
Jun 26, 5:06 PM EDTSpecial Weather StatementLMKGreen29 min
Jun 26, 5:12 PM EDTSevere Thunderstorm WarningLMKMeade38 min
Jun 26, 5:15 PM EDTSpecial Weather StatementLMKBullitt30 min
Jun 26, 5:21 PM EDTAreal Flood AdvisoryLMKBreckinridge, Meade3 hr
Jun 26, 5:22 PM EDTSpecial Weather StatementLMKAdair, Cumberland, Russell28 min
Jun 26, 5:22 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Jun 26, 5:35 PM EDTSevere Thunderstorm WarningLMKLogan30 min
Jun 26, 5:37 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln28 min
Jun 26, 5:41 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 5:41 PM EDTSevere Thunderstorm WarningLMKShelby, Spencer29 min
Jun 26, 5:49 PM EDTSpecial Weather StatementLMKClinton, Russell31 min
Jun 26, 5:52 PM EDTFlash Flood WarningLMKJefferson, Oldham3 hr
Jun 26, 6:00 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby30 min
Jun 26, 6:05 PM EDTAreal Flood AdvisoryLMKRussell3 hr
Jun 26, 6:05 PM EDTSpecial Weather StatementLMKSimpson30 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson29 min
Jun 26, 6:09 PM EDTSevere Thunderstorm WarningLMKAnderson, Shelby13 min
Jun 26, 6:15 PM EDTSpecial Weather StatementLMKOldham, Trimble30 min
Jun 26, 6:20 PM EDTFlash Flood WarningLMKHenry, Oldham3 hr
Jun 26, 6:26 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby29 min
Jun 26, 6:35 PM EDTSpecial Weather StatementLMKAllen, Simpson30 min
Jun 26, 6:39 PM EDTSpecial Weather StatementLMKFranklin31 min
Jun 26, 7:04 PM EDTSpecial Weather StatementLMKHarrison31 min
Jun 26, 7:18 PM EDTSpecial Weather StatementLMKBourbon, Nicholas32 min
Jun 26, 7:30 PM EDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas, Scott3 hr
Jun 26, 7:46 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas19 min
Jun 25, 10:30 PM EDTSpecial Weather StatementLMKOrange30 min
Jun 25, 11:04 PM EDTSpecial Weather StatementLMKFloyd31 min
Jun 25, 11:58 PM EDTSpecial Weather StatementLMKHarrison47 min
Jun 26, 12:09 AM EDTSevere Thunderstorm WarningLMKDubois, Orange36 min
Jun 26, 12:23 AM EDTFlash Flood WarningLMKCrawford, Harrison, Orange, Washington3 hr
Jun 26, 3:51 PM EDTSpecial Weather StatementLMKDubois29 min
Jun 26, 4:15 PM EDTSpecial Weather StatementLMKCrawford, Orange, Washington30 min
Jun 26, 4:26 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry29 min
Jun 26, 5:00 PM EDTSpecial Weather StatementLMKCrawford, Perry30 min
Jun 26, 5:43 PM EDTSpecial Weather StatementLMKFloyd, Harrison32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.